# SDR DHL9974224C

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBD FLAP INBD TRACK AFT FAIRING CRACKED AT 2 LOCATIONS.  REMOVED  DOUBLER AT UPPER END AND REPLACED PER SRM 51-30-2, 4 BY 8.  WELDED OTHER CRACK, N/R 2333.
